# SDR HNAA2017122700403

- Difficulty date: December 26, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 34,228 hours, 29,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT OVERHEAD NOT ILLUMINATING.  R & R OVERHEAD COCKPIT EMERGENCY LIGHT IAW AMM 33-50-08-000-400-802-A.  OPS CHECKED GOOD.  OK FOR SERVICE.
